An Efficient Approach for Fractional Harry Dym Equation by Using Sumudu Transform

Kılıçman, A., Singh, Jagdev, Kumar, Devendra . Abstract and Applied Analysis 2013. 2013 (608943) :-

Locate this article in:

Bibtex

@article{CIS-316435,
  Author = {Kılıçman, A. and Singh, Jagdev and Kumar, Devendra},
  Title = {An Efficient Approach for Fractional Harry Dym Equation by Using Sumudu Transform},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {608943},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles